# SDR AMTA200600501

- Difficulty date: August 6, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N520AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27976
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3964801
- Part serial: 1536
- Condition: Unserviceable
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS MSG L PACK TEMP DISPLAYED L PACK INOPERATIVE.  LT RE-ILLUM AFTER PACK RESET IN STANBY.  REMOVED AND REPLACED LT PACK FLOW CONTROL VALVE IAW MM.  NO LEAKS NOTED.  OK FOR SERVICE.  (K)
